# SDR SWAA2022030174860

- Difficulty date: September 14, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT; CORRODED AS VIEWED FROM THE RIGHT SIDE. / REMOVED AND INSTALLED NEW RUDDER BALANCE ARM WEIGHT IAW CMM 55-40-09 STEP 2.A-2.C.(3)/CMM 55-40-09 STEP 2.C.(2) AND REMOVED AND REINSTALLED LH/RH SEALS AND SEAL ATTACHMENT PLATES FROM AROUND RUDDER BALANCE WEIGHT IAW AMM 27-21-11-000-801 STEP 2.D.(2)/AMM 27-21-11-400-801 STEP 3.F.14 P/N 173A5103-1 MIT SI# 7550293 ATAG WN0640
